# SDR GTIA2017010401733

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 43,036 hours, 20,429 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: SE13506
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK WILL NOT TEST. R&R FO O2 MASK STORAGE BOX ASSY. IAW AMM 35-12-41 OPS OK. NO LEAKS NOTED
